Coercive solvability of a boundary-value problem for a second-order elliptic equation in Banach space. I
Differencialʹnye uravneniâ, Tome 7 (1971) no. 11, pp. 2030-2044
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1971_7_11_a11,
author = {V. P. Anosov and P. E. Sobolevskii},
title = {Coercive solvability of a boundary-value problem for a second-order elliptic equation in {Banach} {space.~I}},
journal = {Differencialʹnye uravneni\^a},
pages = {2030--2044},
year = {1971},
volume = {7},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1971_7_11_a11/}
}
TY - JOUR AU - V. P. Anosov AU - P. E. Sobolevskii TI - Coercive solvability of a boundary-value problem for a second-order elliptic equation in Banach space. I JO - Differencialʹnye uravneniâ PY - 1971 SP - 2030 EP - 2044 VL - 7 IS - 11 UR - http://geodesic.mathdoc.fr/item/DE_1971_7_11_a11/ LA - ru ID - DE_1971_7_11_a11 ER -
%0 Journal Article %A V. P. Anosov %A P. E. Sobolevskii %T Coercive solvability of a boundary-value problem for a second-order elliptic equation in Banach space. I %J Differencialʹnye uravneniâ %D 1971 %P 2030-2044 %V 7 %N 11 %U http://geodesic.mathdoc.fr/item/DE_1971_7_11_a11/ %G ru %F DE_1971_7_11_a11
V. P. Anosov; P. E. Sobolevskii. Coercive solvability of a boundary-value problem for a second-order elliptic equation in Banach space. I. Differencialʹnye uravneniâ, Tome 7 (1971) no. 11, pp. 2030-2044. http://geodesic.mathdoc.fr/item/DE_1971_7_11_a11/